Go Back   Pet forum for dogs cats and humans - Pets.ca > Discussion Groups - mainly cats and dogs > Dog health - Ask members * If your pet is vomiting-bleeding-diarrhea etc. Vet time! > Puppy health

 
 
Thread Tools Display Modes
Prev Previous Post   Next Post Next
  #1  
Old November 17th, 2012, 04:52 PM
patchdog patchdog is offline
Senior Member
 
Join Date: Nov 2012
Posts: 130
Diarrhea

My pup who is about 10 weeks old has diarrhea. I suspect it is from the antibiotic he is now on. Can I feed him yogurt to help him with this? I know that once when my kitty had this from the meds he was on, the vet said it was ok to have him eat a few spoons of yogurt and it will clear it up.
Reply With Quote
 

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off


Forum Terms of Use

  • All Bulletin Board Posts are for personal/non-commercial use only.
  • Self-promotion and/or promotion in general is prohibited.
  • Debate is healthy but profane and deliberately rude posts will be deleted.
  • Posters not following the rules will be banned at the Admins' discretion.
  • Read the Full Forum Rules

Forum Details

  • Powered by vBulletin® Version 3.8.7
    Copyright ©2000 - 2014, vBulletin Solutions, Inc.
    vBulletin Optimisation by vB Optimise (Reduced on this page: MySQL 9.09%).
  • All times are GMT -5. The time now is 10:15 AM.